Fixed Point Theorems in Fuzzy Metric Spaces

Authors(1) :-Dr. C. Vijender

In this paper, we state and prove some common fixed point theorems in fuzzy metric spaces. These theorems generalize and improve known results

Authors and Affiliations

Dr. C. Vijender
Department of Mathematics, Sreenidhi Institute of Sciece and Technology, Hyderabad, Andhra Pradesh, India

Fixed point, Fuzzy metric spaces, Fuzzy mapping.

  1. S. C. Arora, V. Sharma Fixed point theorems for fuzzy mappings Fuzzy Sets Syst., 110 (2000), pp. 127-130
  2. L.A. Zadeh Fuzzy sets Inform. Contr., 8 (1965), pp. 338-353
  3. S. Heilpern Fuzzy mappings and fixed point theorem J. Math. Anal. Appl., 83 (1981), pp. 566-569
  4. S.B. Nadler Multivalued contraction mappings Pac. J. Math., 30 (1969), pp. 475-488
  5. I. Beg, A. Azam Fixed points of asymptotically regular multivalued mappings J. Austral. Math. Soc., 53 (1992), pp. 313-326
  6. R.K. Bose, D. Sahani Fuzzy mappings and fixed point theorems Fuzzy Sets Syst., 21 (1987), pp. 53-58
  7. B.S. Lee, S.J. Cho A fixed point theorems for contractive type fuzzy mappings Fuzzy Sets Syst., 61 (1994), pp. 309-312
  8. J.Y. Park, J.U. Jeong Fixed point theorems for fuzzy mappings Fuzzy Sets Syst., 87 (1997), pp. 111-116
  9. V. Popa Common fixed points for multifunctions satisfying a rational inequality Kobe J. Math., 2 (1985), pp. 23-28
  10. I. Beg, M.A. Ahmed, Common fixed point for generalized fuzzy contraction mappings satisfying an implicit relation, Appl. Math. Lett. (2012) (in press).

Publication Details

Published in : Volume 3 | Issue 6 | July-August 2017
Date of Publication : 2017-08-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 223-226
Manuscript Number : IJSRST173667
Publisher : Technoscience Academy

Print ISSN : 2395-6011, Online ISSN : 2395-602X

Cite This Article :

Dr. C. Vijender, " Fixed Point Theorems in Fuzzy Metric Spaces, International Journal of Scientific Research in Science and Technology(IJSRST), Print ISSN : 2395-6011, Online ISSN : 2395-602X, Volume 3, Issue 6, pp.223-226, July-August-2017. Available at doi : 10.32628/IJSRST173667
Journal URL : http://ijsrst.com/IJSRST173667

Article Preview

Follow Us

Contact Us